Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 394830, 15 pages
http://dx.doi.org/10.1155/2012/394830
Research Article

Common Fixed Point for Two Pairs of Mappings Satisfying (E.A) Property in Generalized Metric Spaces

1College of Mathematics and Information Science, Jiangxi Normal University, Jiangxi, Nanchang 330022, China
2Department of Mathematics, Lahore University of Management Science, Lahore 54792, Pakistan
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 3 July 2012; Accepted 18 August 2012

Academic Editor: Simeon Reich

Copyright © 2012 Wei Long et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Long, Mujahid Abbas, Talat Nazir, and Stojan Radenović, “Common Fixed Point for Two Pairs of Mappings Satisfying (E.A) Property in Generalized Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 394830, 15 pages, 2012. https://doi.org/10.1155/2012/394830.